A Hartman-wintner Theorem For Dynamic Equations On Time Scales
Journal Of Difference Equations And Applications
Mathematics and Computer Science
Classical results of the Hartman–Wintner type lead to the asymptotic integration of certain types of linear, non-autonomous systems of differential or difference equations. Here, we show how to extend such results to linear dynamic equations on time scales having bounded graininess, using both averaged as well as pointwise dichotomy conditions.
Bodine, Sigrun, and D. A. Lutz. 2008. "A Hartman-Wintner theorem for dynamic equations on time scales." Journal Of Difference Equations And Applications 14(1): 1-16.